# SDR FDEA201407161822

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 71,901 hours, 17,697 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: L

## Discrepancy

PRIOR TO LANDING LOWERED GEAR HANDLE, ACFT HAD  SEVERE SHAKING FOLLOWED BY UNSAFE LT MAIN LANDING.  UNSAFE INDICATION ON PRIMARY & SECONDARY INDICATIONS.
